# SDR CALA2013100891870

- Difficulty date: October 4, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 45,976 hours, 17,996 cycles
- Engine: Iae V2527A5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Fluctuates
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 PRECOOLER INLET PRESSURE FLUCTUATES UP TO 10 PSI WITH HP VALVE OPEN IDLE POWER. AUDIBLE.
